Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 651390, 12 pages
http://dx.doi.org/10.1155/2012/651390
Research Article

Inverse Problem for a Curved Quantum Guide

1UT1 Ceremath, Université de Toulouse, 21 Allées de Brienne, 31042 Toulouse Cedex 9, France
2Institut de Mathématiques de Toulouse, Université Paul Sabatier, UMR 5219, 31062 Toulouse Cedex 9, France
3LATP, Université d’Aix-Marseille, UMR 7353, 39 rue Joliot Curie, 13453 Marseille Cedex 13, France

Received 28 March 2012; Accepted 22 June 2012

Academic Editor: Wolfgang Castell

Copyright © 2012 Laure Cardoulis and Michel Cristofol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Laure Cardoulis and Michel Cristofol, “Inverse Problem for a Curved Quantum Guide,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 651390, 12 pages, 2012. https://doi.org/10.1155/2012/651390.